# SDR SWAA2024041060393

- Difficulty date: March 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS AT AFT CARGO FLOOR LH Z-CHANNEL BETWEEN STA 727D & STA 787.<[01] WORK WAS ACCOMPLISHED ON TASK CARD TTG8Q00S14B0. REMOVED AND REPLACED.;[02] VERIFIED STEP 1
